# SDR SIMA20190426002

- Difficulty date: April 26, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 34,041 hours, 29,447 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HAT BEAM JUST AFT OF FRAME 59 IS CORRODED AROUND NUTPLATE HOLE. C/A-REPAIRED RT HAT BEAM JUST AFT OF FRAME 59 IAW SRM 53-24-10.
